Research Repository

Subadditivity of Some Functionals Associated to Jensen's Inequality with Applications

Dragomir, Sever S and Cho, Yeol Je and Kim, J. K (2011) Subadditivity of Some Functionals Associated to Jensen's Inequality with Applications. Taiwanese Journal of Mathematics, 15 (4). pp. 1815-1828. ISSN 1027-5487 (print) 2224-6851 (online)

Full text for this resource is not available from the Research Repository.

Abstract

Some new results related to Jensen’s celebrated inequality for convex functions defined on convex sets in linear spaces are given. Applications for the arithmetic mean-geometric mean inequality are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID22872, conx functions, Jensen's inequality, arithmetic mveean, geometric mean
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 27 Jun 2012 04:53
Last Modified: 29 Jan 2015 05:43
URI: http://vuir.vu.edu.au/id/eprint/7645
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar